I was placed on 2 courses of Levaquin (500 mg/day for 28 days) after having a severe infection following a sinus lift/bone graft procedure in preparation for dental implants.
I took the whole dosage--all the time complaining about the severe body aches that got progressively worse. During most of the dosing period I was on percocet for the severe facial pain I was experiencing. This must have helped to mask the severity of the muscle/joint aches. I have been off of the Levaquin for 10 days and the percocet for 7 and the body ache is incredible. I feel as though I have aged 100 years overnight.
I have no appetite and I sleep barely 4 hours a night. My surgeon claims to know nothing of these side effects--sort of thinks that they are in my head. I was beginning to agree until I found this site. My question is :
What do you take for this pain? My MD will not continue the narcotics. He has prescribed ultram. I am scared to death to take another new drug. He has done complete blood work and we are waiting for some of the enzyme studies to come back. I feel as though my life has been taken away from me. I must say in fairness that I have had an anaphylactic reaction to penicillin and keflex, and 2 courses of z-max did not knock out the infection; so this drug was not prescribed frivolously, but I am still left to deal with the effects.
Last Updated 7/15/04